# SDR 95ZZZM606

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearings
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SCEL - ON TAKEOFF, TOWER REPORTED THAT PIECES OF TIRE AND SCRAPS OF METAL WERE FOUND.  NR 2 WHEEL BEARINGS CAME APART DURING TAKEOFF CAUSING NR 6 TIRE TO BLOW.  REMOVED AND REPLACED NR 1, NR 2, NR 5 AND NR 6 TIRE ASSEMBLYS PER MM CHAP 32-40-1.  ALL TIRES SERVICED AS REQUIRED.  SPIN CHECKED GOOD.
